Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Recurring blisters on pubic area, involved in sexual activities. Advice?

Hello , I had some blisters on my pupic area about 6 months ago , it was with no pain and it went away after visiting my doctor who used electricity on them , later on i start had it on my penies just at the top and that also with no pain it is just red spot which went away with out using any thing , what worried me that i start having it more on my penis specially at the gland (tip of my penis) please advise , I am married but living away from my wife and been involved in sexual activities
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have red bumps on glans of your penis.

These are most likely to be due to infection of glans of your penis due to dry rough handling of your genital while masturbating.

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily along wth topical antibiotic ointment like Neosporin twice daily.

Get the prescription of medicines from your family Physician.

Ensure to clean your genitals with warm water twice daily.


Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor